# SDR VTZA990242

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 601R560031
- Condition: Failure
- Location: Tail Section
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7705 - IAD-BNA - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NAV LIGHT C/B POPPED.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED OPENED DMI 46825, MEL 33-4.  MAINTENANCE CLOSED DMI 46825 ON 7/29/99 BY REMOVING AND REPLACING UPPER TAIL NAV LIGHT ASSY.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
